Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
  Volume 26  (2018)
  Volume 27  (2019)
  Volume 28  (2020)
Acta Univ. M. Belii Ser. Math., Issue 2019, pp. 32-42. Download full version Download PDF PDF (408 KB)
Received on 30 June 2019;
Accepted in final form on 16 December 2019;
Published online on 19 December 2019;
Communicated with Víctor Jiménez López.

The numerical solutions of linear and non-linear Volterra integral equations of the second kind using variational iteration method
by Fawziah M. Al-Saar and Kirtiwant P. Ghadle

Abstract
Abstract
Keywords
Volterra integral equations, Lagrange multiplier, variational iteration method.
Mathematics Subject Classification
(2010) 45D05, 65K15.
BibTeX reference
@ARTICLE{oaumb2019003,
    author = {Fawziah M. Al-Saar},
    author = {Kirtiwant P. Ghadle},
    title = {The numerical solutions of linear and non-linear {V}olterra integral equations
             of the second kind using  variational iteration method},
    journal = {Acta Univ. M. Belii Ser. Math.},
    year = {2019},
    pages = {32--42},
    issn = {1338-7111}
}
            



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018  
  Issue 2019  
  Issue 2020